# SDR DL767992213

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Part number: 148T27409
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FS 1809.5, LBL 45 OUTER CHORD, CRACK REPAIR.  THE FS 1809.5 BULKHEAD OUTER CAP WAS FOUND WITH A TYPICAL CRACK AT LBL 45.  THE CRACK IS TYPICAL OF BAC S/B 767-53-0078.  THE CRACKED SECTION OF CHORD WAS REMOVED AND A NEW SECTION SPLICED IN PER THE S/B AND ER/A 368414-14.
